ISSN 2394-5125
 

Research Article 


AN APPROACH FOR SMOOTHENING OF OPTIMIZATION FUNCTIONS

DarpanSood, Dr.Amanpreet Singh.

Abstract
The optimization problem involves functions in objective function which are sometimes non-derivable. The presence of
these functions lengthens the process of obtaining solution of the problem and sometimes leads to ill-conditioning. The
problem is overcome by defining smooth functions. The paper deals with the concept of smoothing functions. The
classes and definition of smoothing functions is given. A new smoothening technique for non-smooth functions is being
developed. The results corresponding to error approximation and convergence of smoothing function have been proved
in this paper.

Key words: Optimization, Smoothing Function, Error Estimation, Convergence,


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by DarpanSood
Articles by Dr.Amanpreet Singh
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

DarpanSood, Dr.Amanpreet Singh. AN APPROACH FOR SMOOTHENING OF OPTIMIZATION FUNCTIONS . JCR. 2020; 7(9): 2289-2299. doi:10.31838/jcr.07.09.373


Web Style

DarpanSood, Dr.Amanpreet Singh. AN APPROACH FOR SMOOTHENING OF OPTIMIZATION FUNCTIONS . http://www.jcreview.com/?mno=107316 [Access: May 30, 2021]. doi:10.31838/jcr.07.09.373


AMA (American Medical Association) Style

DarpanSood, Dr.Amanpreet Singh. AN APPROACH FOR SMOOTHENING OF OPTIMIZATION FUNCTIONS . JCR. 2020; 7(9): 2289-2299. doi:10.31838/jcr.07.09.373



Vancouver/ICMJE Style

DarpanSood, Dr.Amanpreet Singh. AN APPROACH FOR SMOOTHENING OF OPTIMIZATION FUNCTIONS . JCR. (2020), [cited May 30, 2021]; 7(9): 2289-2299. doi:10.31838/jcr.07.09.373



Harvard Style

DarpanSood, Dr.Amanpreet Singh (2020) AN APPROACH FOR SMOOTHENING OF OPTIMIZATION FUNCTIONS . JCR, 7 (9), 2289-2299. doi:10.31838/jcr.07.09.373



Turabian Style

DarpanSood, Dr.Amanpreet Singh. 2020. AN APPROACH FOR SMOOTHENING OF OPTIMIZATION FUNCTIONS . Journal of Critical Reviews, 7 (9), 2289-2299. doi:10.31838/jcr.07.09.373



Chicago Style

DarpanSood, Dr.Amanpreet Singh. "AN APPROACH FOR SMOOTHENING OF OPTIMIZATION FUNCTIONS ." Journal of Critical Reviews 7 (2020), 2289-2299. doi:10.31838/jcr.07.09.373



MLA (The Modern Language Association) Style

DarpanSood, Dr.Amanpreet Singh. "AN APPROACH FOR SMOOTHENING OF OPTIMIZATION FUNCTIONS ." Journal of Critical Reviews 7.9 (2020), 2289-2299. Print. doi:10.31838/jcr.07.09.373



APA (American Psychological Association) Style

DarpanSood, Dr.Amanpreet Singh (2020) AN APPROACH FOR SMOOTHENING OF OPTIMIZATION FUNCTIONS . Journal of Critical Reviews, 7 (9), 2289-2299. doi:10.31838/jcr.07.09.373